# SDR SIMA201033604

- Difficulty date: December 1, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 23,174 hours, 21,334 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 12006786001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE AILERON FORWARD RIGHT HAND TORQUE TUBE INBOARD MOUNT BEARING HOUSING SUPPORT CHORDED AT LOWER INBOARD FLANGE TO BE CORRODED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED SUPPORT WITH NEW SUPPORT IAW EMB SRM 51-40-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
